# SDR DALA2014070403929

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON HOLD OPEN SUPPORT OF AFT CARGO COMPARTMENT DOOR.  SUPPORT WAS REMOVED IAW SRM 51-30-2, SUPPORT WAS FABRICATED IAW SRM 51-10-2 AND DWG 5956273, REV B, SUPPORT WAS TREATED AND PAINTED IAW SRM 51-10-03, PAR 14/21 SUPPORT WAS INSTALLED IAW SRM 51-30-5.
